# SDR SCNA20230120042

- Difficulty date: January 10, 2023
- Submitted: January 20, 2023
- Operation: Air carrier
- Aircraft: N820SY
- Make and model: Boeing 737-8FH
- Aircraft serial: 39951
- Aircraft time: 24,971 hours, 8,134 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFECT JC 802612 NR 00006: SKIN DAMAGE AT LOWER FWD CORNER OF FWD CARGO DOOR CUTOUT BS 436 STRINGER 25R-26R.  RESOLUTION:  REPAIRED FUSELAGE SKIN AT FWS CARGO CUTOUT BS 436 STR25R-26R PER ATS ER 23-01056 REV 1R AND SCA ENG-53SCA-11098 REV OO.
